# SDR 98ZZZX172

- Difficulty date: August 24, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3964V
- Make and model: Cessna 170
- Aircraft serial: 18283
- Engine: Cont C145*
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Tee Fitting
- Condition: Broken
- Location: Carburetor Inlet
- Part time: 20 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INVESTIGATION OBSERVED COMMON HARDWARE FITTINGS HAD BEEN INSTALLED IN LIEU OF AN8266D AS DISPLAYED IN CESSNA PARTS MANUAL FIG 34-32.
